MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT ALINITY INSTRUMENT

ABBOTT POINT OF CARE I-STAT ALINITY INSTRUMENT
Catalog Number 02R60-01
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On (b)(6) 2022, abbott point of care (apoc) was contacted by a customer who reported that i-stat analyzer sn (b)(4) was extremely hot before they powered it off the evening before the error code 0500.0001.0001.0003.0001 appeared during operation.There was no additional information at the time of this report.There were no injuries reported.The analyzer was replaced at no charge and returning for investigation.The product was replaced and returning for investigation.Based on the information available, there were no patient or user related injuries associated with this complaint.
 
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on 01-jun-2022.The customer reported that i-stat alinity analyzer s/n (b)(6) generated code 0500.0001.0001.0003.0001, and the code was resolved when the instrument was restarted.The customer also reported that the instrument was hot to touch before it was powered off, which occurred the evening before the error code appeared.The conclusion of the investigation is that the complaint is not confirmed.Further investigation on the issue cannot be performed without return of analyzer s/n (b)(6) to apoc-princeton.A rocketware search spanning one year found no related incidents.No deficiency has been identified.Correction: b3 event date changed from (b)(6) 2022.

Brand Name
I-STAT ALINITY INSTRUMENT
Common Device Name
I-STAT ALINITY INSTRUMENT
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
Manufacturer (Section G)
ABBOTT POINT OF CARE CANADA LTD.
185 corkstown road
1 kallang place
K2H 8 V4
CA   K2H 8V4
Manufacturer Contact
linda maczuszenko
400 college road
princeton, NJ 08540
6136885949
MDR Report Key13789990
Report Number2245578-2022-00043
Device Sequence Number4023262
Product Code CGA
UDI-Device Identifier00054749002597
UDI-Public00054749002597
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K001387
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02R60-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2022
Supplement Date Received by Manufacturer06/01/2022
Initial Report FDA Received Date03/16/2022
Supplement Report FDA Received Date06/03/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown